# SDR CALA0300153

- Difficulty date: March 28, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 53,470 hours, 27,871 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL STABILIZER LEADING EDGE SKIN DENTED AT L/E STA 132.92 + 6 AND AT 226.54 + 1.3. THE DENTED AREAS WERE REPAIRED IAW SRM 55-30-01, FIGURE 203.
